# SDR AALA202010129024

- Difficulty date: October 3, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT TRANSITION PANEL AT STA 747+2 AND STR 25L, MEASURING L=1.25 IN, W=1.25 IN, D=0.01 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW SRM 53-00-53-2R.
